# SDR AALA202404241142

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 39,459 hours, 15,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, FL300, ABOUT 1.5 HOURS INTO FLIGHT THE MASTER WARNING LIGHT ILLUMINATED AND THE ECAM INDICATED LAVATORY FIRE FOR ABOUT 5 SECONDS AND THEN EXTINGUISHED/DISAPPEARED. THE FORWARD FLIGHT ATTENDANT REPORTED THE SAME INDICATION ON HER PANEL, MID LAV 3L. THE DISCREPANCY IS THAT THE OVERHEAD LIGHT ABOVE THE 3L LAVATORY DID NOT INDICATE FIRE. MAINTENANCE TROUBLESHOT AND CONFIRMED SMOKE LAVATORY WARNING FROM MID (L) LAVATORY. ALSO NO AMBER CEILING INDICATION. RESET CIDS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26 -17-00 WITH NO FAULTS NOTED.
